This antibiotic will ruin you. 

This is important information. Last spring while I was taking Cipro, one of the antibiotics discussed in this article, I experienced one of the more common side-effects, a torn Achilles tendon. I quit taking it immediately, but I was even more crippled up than usual for 3 months while that healed. In the midst of it healing, was my trip to Switzerland and Iceland. There were so many things I couldn’t do — like go up and down stairs, up and down hills, get on a horse… Please read.

Mountains and Mustard Seeds

4739Hi there, we need to talk. My name is Amy Moser. I have almost written this post at least 20 times and got too overwhelmed and abandoned it. Well here goes…

The antibiotics you took or are taking for your sinus infection, UTI, skin infection, laser eye surgery…ect…may have already damaged you.

Cipro, Levaquin, Avalox, nearly every generic ending in “quin”, “oxacin,””ox,”…are all part of a large family of antibiotics called “Fluoroquinolones.” The FDA finally updated their warning on these antibiotics as of July 2016. They site “multiple system damage that may be irreversible. Permanent you guys. Here is the link for the warning if you are a doubting Thomas: https://www.fda.gov/Drugs/DrugSafety/ucm500143.htm. Take a gander real quick if you are reading this with an eyebrow raised. Trust me, I wish I had been given the opportunity to soak up this information before it was too late.

In 2010, I took…

View original post 1,782 more words

2 thoughts on “This antibiotic will ruin you. 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s